# SDR AALA2020021329022

- Difficulty date: February 3, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 18,880 hours, 7,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 4236777
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CARGO COMPARTMENT BAFFLE CLIP ON THE FORWARD SIDE OF FRAME AT BS 500G AND S25R. REPLACED CLIP PER AARD 51-00-05-1.
